您当前的位置:
首页 >
文章列表页 >
Asymptotically Almost Periodic Solutions for a Class of Cellular Neural Networks with Varying Delays
更新时间:2026-08-31
    • Asymptotically Almost Periodic Solutions for a Class of Cellular Neural Networks with Varying Delays

    • Vol. 22, Issue 5, Pages: 130-136(2017)
    • DOI:10.15938/j.jhust.2017.05.024    

      CLC: O175
    • Published:2017

    移动端阅览

  • YAO Hui-li, SUN Hai-tong BU Xian-jiang. Asymptotically Almost Periodic Solutions for a Class of Cellular Neural Networks with Varying Delays[J]. 2017, 22(5): 130-136. DOI: 10.15938/j.jhust.2017.05.024.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

696

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Asymptotically Almost Periodic Solutions for a Class of Lasota-Wazewska models with Variable Delay
On Two Fixed Point Properties of Mean Non-expansive Mappings
The Fixed Point Property of Mean Non-expansive Mapping
A Scheme on Image Encryption Based on Dimensional Chaotic System
Strict Convexity and Uniform Convexity in Linear 2-normed Spaces

Related Author

YAO Hui-Li
SUN Ying
ZUO Ming-xia
ZHOU Xia
CUI Yun-an
WANG Jing-chen
WU Kai
LI Guo-dong

Related Institution

School of Applied Sciences, Harbin University of Science and Technology
School of Sciences,Harbin University of Science and Technology
Department of Mathematics, Harbin University of Science and Technology
School of Application Mathematics,Xinjian} Gniversity of Finance and Economics, Grumqis
School of Sciences, Harbin University of Science and Technology
0